I just tried Monster a couple hours after taking my daily Vyvanse, and I was curious if there are any side affects from doing so
Are there any side effects from taking Vyvanse and drinking an energy drink?
Question posted by crapple on 10 Dec 2021
Last updated on 10 December 2021
¨Taking caffeine along with stimulant drugs might cause serious problems including increased heart rate and high blood pressure. Avoid taking stimulant drugs along with caffeine."
"In general, too much coffee interferes with the effectiveness of Vyvanse. This may be due to coffee being a diuretic. So, coffee may not allow Vyvanse to be fully absorbed in the body.
However, due to the properties of Vyvanse and coffee, there can be side effects. Some of the common side effects of taking caffeine with Vyvanse are:
Problem with sleep (Insomnia)
Hard to focus
These side effects can be mild to severe, depending on the patient, as well as variations in the dosage of Vyvanse and coffee.
Some individuals experienced mild side effects despite taking high doses of coffee while taking Vyvanse and vice versa. So, the interaction also depends on the body, age, and the overall system of the person."
- Vyvanse uses and safety info
- Vyvanse information for Healthcare Professionals (includes dosage details)
- Side effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.